# SDR VNAA0203040

- Difficulty date: March 25, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 17,091 hours, 15,094 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9501272
- Condition: Failed
- Location: Rh
- Part time: 11,803 hours, 10,323 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM DCA TO BTV, THE NUMBER TWO BATTERY OVERHEATED.  THE CREW CALLED DISPATCH AND DIVERTED TO IPT.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
